\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Infinitely many solutions for a perturbed Schrödinger equation

Abstract Related Papers Cited by
  • We find multiple solutions for a nonlinear perturbed Schrödinger equation by means of the so--called Bolle's method.
    Mathematics Subject Classification: Primary: 35Q55; Secondary: 35J60, 35J20, 58E05, 35B38.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

    [2]

    A. Bahri and H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc., 267 (1981), 1-32.

    [3]

    A. Bahri and P. L. Lions, Morse index of some min-max critical points. I. Applications to multiplicity results, Comm. Pure Appl. Math., 41 (1988), 1027-1037.

    [4]

    S. Barile and A. Salvatore, Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains, Discrete Contin. Dyn. Syst. Supplement 2013, (2013), 41-49.

    [5]

    S. Barile and A. Salvatore, Multiplicity results for some perturbed elliptic problems in unbounded domains with non-homogeneous boundary conditions, Nonlinear Analysis, 110 (2014), 47-60.

    [6]

    T. Bartsch and Z. Q. Wang, Existence and multiplicity results for some superlinear elliptic problems on $\mathbbR^N$, Comm. Partial Differential Equations, 20 (1995), 1725-1741.

    [7]

    V. Benci and D. Fortunato, Discreteness conditions of the spectrum of Schrödinger operators, J. Math. Anal. Appl., 64 (1978), 695-700.

    [8]

    F. A. Berezin and M. A. Shubin, The Schrödinger Equation, Mathematics and its Applications, (Soviet Series) 66, Kluwer Academic Publishers, Dordrecht, 1991.

    [9]

    P. Bolle, On the Bolza problem, J. Differential Equations, 152 (1999), 274-288.

    [10]

    P. Bolle, N. Ghoussoub and H. Tehrani, The multiplicity of solutions in non-homogeneous boundary value problems, Manuscripta Math., 101 (2000), 325-350.

    [11]

    A. Candela, G. Palmieri and A. Salvatore, Radial solutions of semilinear elliptic equations with broken symmetry, Topol. Methods Nonlinear Anal., 27 (2006), 117-132.

    [12]

    M. Clapp, Y. Ding and S. Hernández-Linares, Strongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systems, Electron. J. Differential Equations, 100 (2004), 18 pp.

    [13]

    D. E. Edmunds and W.D. Evans, Spectral Theory and Differential Operators, Oxford Mathematical Monographs, New York, 1987.

    [14]

    P. Li and S. T. Yau, On the Schrödinger equation and the eigenvalue problem, Comm. Math. Phys., 88 (1983), 309-318.

    [15]

    P. H. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291.

    [16]

    P. H. Rabinowitz, Multiple critical points of perturbed symmetric functionals, Trans. Amer. Math. Soc., 272 (1982), 753-769.

    [17]

    A. Salvatore, Multiple solutions for perturbed elliptic equations in unbounded domains, Adv. Nonlinear Stud., 3 (2003), 1-23.

    [18]

    A. Salvatore, M. Squassina, Deformation from symmetry for nonhomogeneous Schrödinger equations of higher order on unbounded domains, Electron. J. Differential Equations, 65 (2003), 1-15.

    [19]

    M. Struwe, Infinitely many critical points for functionals which are not even and applications to superlinear boundary value problems, Manuscripta Math., 32 (1980), 335-364.

    [20]

    M. Struwe, Infinitely many solutions of superlinear boundary value problems with rotational symmetry, Arch. Math., 36 (1981), 360-369.

    [21]

    M. Struwe, Superlinear elliptic boundary value problems with rotational symmetry, Arch. Math., 39 (1982), 233-240.

    [22]

    K. Tanaka, Morse indices at critical points related to the symmetric mountain pass theorem and applications, Comm. Partial Differential Equations, 14 (1989), 99-128.

    [23]

    W. Zou and M. Schechter, Critical Point Theory and Its Applications, Springer, New York, 2006.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(229) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return